# SDR AALA201504109004

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 44,007 hours, 25,326 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 819675
- Condition: Warning Light
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN-ROUTE, CIDS CAUTION LIGHTS ILLUMINATED AT FWD FLIGHT ATTENDANT PANEL.  R & R LT OFF WING ESCAPE SLIDE RESERVOIR.
